# SDR CALA2013091600654

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 32,375 hours, 11,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AD 2009-01-02 EA 5310-04716 REV E FRAME AT STATION 480L BETWEEN STRINGERS 8 & AMP 9 INBD RIVET HOLE HAS A CRACK INDICATION.  REPAIRED IAW ECRA 5310-05855.
